Skip to content

Read user comments about the side effects, benefits, and effectiveness of primidone Oral.

Overall User Ratings

142 Total User Reviews

User Reviews

«Previous 81-85 of 114 Next»
Condition: Essential Tremor
10/4/2009 10:37:48 AM

Reviewer: 35-44 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
I have been on Primidone for probably a year now and I'm up to 500 mg (250 AM and 250 PM). My tremors are getting worse, my speech is getting worse, my balance has always been an issue; but more so now. I don't know how I would feel without the medication, I am assuming worse. I was recently laid off from my job, I have been a secretary for 15 years and I strongly think that my tremors and ... Show Full Comment

Condition: Essential Tremor
9/20/2009 4:50:02 PM

Reviewer: WMLBK, 75 or over Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
JUST THREE 1/2 PILLS COMPLETLY STOPPED MY VERY SERIES ESSENTIAL TREMOR BUT LEFT ME WITH SERIES SIDE EFFECTS.THEY WERE WALKING, BALANCE,COORDINATION,WEAKNESS IN BOTH LEGS & MADE MY NEUROPATHY WORSE.

Condition: Essential Tremor
9/17/2009 10:44:05 AM

Reviewer: sam, 45-54 Female (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
I don't notice much difference in my neck tremors since i've added this drug on to my treatment(I also take inderal)

Condition: Essential Tremor
9/9/2009 10:04:07 PM

Reviewer: Female on Treatment for 10 years or more (Caregiver)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:

Condition: Essential Tremor
8/16/2009 10:47:15 PM

Reviewer: rosebud09, 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
My neurologist started me on 12.5m.g. at bedtime 2 weeks ago. I am to go to 25m.g. this week at bedtime. He is gradually working the dosage up to 50m.g. The first week I experienced headache and nausea. However that side effect has passed. I am anxious to see how I feel with the increased dosage this week. The hand tremor is some better, but still have jaw tremor which is my main concern.

«Previous 81-85 of 114 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
Woman running
Boost Your Metabolism.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
brain scan with soda
Tips to kick the habit.
row of colored highlighter pens
Tips for living better.
stressed working woman
And how to fix them?
fat caliper
Check your BMI.
woman dreaming
What Do Your Dreams Say About You?
man with indigestion
How to keep yours at bay.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.